Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes yellow vaginal discharge?

Hi. I ve had vaginal discharge for over a month now. It s yellow and watery. I went to the doctor a week after I had it and was diagnosed with a yeast infection. I have taken Monistat and fluconzole for it. Didn t work. I also have been taking apple cider vinegar baths. It s helping but barely. I went to the doctor again and they are testing me again for yeast. She was concerned about pregnancy but the test came up negative. I don t know what else to do and it s concerning me a lot. Can you help?
Thu, 31 Aug 2017
Report Abuse
General & Family Physician 's  Response
dear mam
I understand the problem we are having here.
In such cases there may be other anaerobic infection as well.We usually advise for a Metronidazole 400 thrice for about a week along with a antiseptic vaginal wash solution & Antifungal creams like candid vaginal cream.
Please take care of sufficient fluids & nutritious diet.Is there any disturbance in periods or any drug allergy we are having here?``
Please also have a regular ObGyn check up.
Hope this helps.
most welcome for further queries.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes yellow vaginal discharge?

dear mam I understand the problem we are having here. In such cases there may be other anaerobic infection as well.We usually advise for a Metronidazole 400 thrice for about a week along with a antiseptic vaginal wash solution & Antifungal creams like candid vaginal cream. Please take care of sufficient fluids & nutritious diet.Is there any disturbance in periods or any drug allergy we are having here?`` Please also have a regular ObGyn check up. Hope this helps. most welcome for further queries.